# SDR HALA2011101000444

- Difficulty date: October 10, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 96,579 hours, 18,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON OVERNIGHT CHECK, FOUND EMERGENCY LIGHT OVER COCKPIT DOOR INOPERATIVE.  RELAMPED LIGHT. NO HELP.  REPLACED BATTERIES.  OPS CHECKED NORMAL.
